MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXMIDFACE OBLIQUE L-PL 2X3 HOLES-LEFT/0.8MM THICK; PLATE, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXMIDFACE OBLIQUE L-PL 2X3 HOLES-LEFT/0.8MM THICK; PLATE, BONE
Model Number 04.503.383
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent an acoustic neuroma resection retrosigmoid procedure.Patient was implanted with an unknown bone plate and putty cement.Postoperatively, the patient developed csf rhinorrhea and was hospitalized for meningitis.The head ct showed pneumocephalus and csf rhinorrhea.The patient was admitted to the hospital and post-operative complications were resolved.Patient outcome is unknown.No further information is available.Concomitant devices reported: unknown screw (part# unknown, lot# unknown, quantity# 1), cranios reinforced fast set putty 3cc-sterile (part# 615.03.01s, lot# dsb7841, quantity# 1), ti matrixmidface h-plate 11 holes/0.8mm thick (part# 04.503.382, lot# unknown, quantity# 1).This report is for 1 ti matrixmidface oblique l-pl 2x3 holes-left/0.8mm thick.This is report 2 of 4 for (b)(4).

Brand Name
TI MATRIXMIDFACE OBLIQUE L-PL 2X3 HOLES-LEFT/0.8MM THICK
Common Device Name
PLATE, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10380145
Report Number2939274-2020-03425
Device Sequence Number19714926
Product Code JEY
UDI-Device Identifier10887587020266
UDI-Public(01)10887587020266
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K050608
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.503.383
Device Catalogue Number04.503.383
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/06/2020
Initial Report FDA Received Date08/07/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CRANIOS REINFORCED FAST SET PUTTY 3CC-STERILE; TI MATRIXMIDFC H-PLT 11 HOLE/0.8MM THK; UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR